# SDR ZZDA2010514

- Difficulty date: October 19, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR TRACK HAS SPOT OF CORROSION AT STA 144 LBL 8.  REMOVED AND REPLACED FLOOR TRACK ON MAIN CABIN PER B717 SRM 51-41-01.
